Bulletin of the Brazilian Mathematical Society = Boletim da Sociedade Brasileira de Matemática.

Saved in:
Bibliographic Details
Uniform title:Boletim da Sociedade Brasileira de Matemática (Online)
Imprint:Rio de Janeiro : La Sociedade : SOLGRAF ; [Heidelberg] ; [New York] : Springer
Subject:Mathematics -- Periodicals.
Electronic journals.
Format: E-Resource Journal
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/11869906
Hidden Bibliographic Details
Other authors / contributors:Sociedade Brasileira de Matemática.
Frequency:4 issues per year, 2006-
Three no. a year, -2005
ISSN:1678-7714 0100-3569
Date / volume:Print began with vol. 1, no. 1 (1970).
Notes:In English and Portuguese.
Description based on: Vol. 33, no. 1 (Apr. 2002); title from journal home page (viewed Feb. 26, 2004).
Latest issue consulted: Vol. 50, no. 1 (Mar. 2019) (Springer Link, viewed May 20, 2019).
Other form:Print version: Boletim da Sociedade Brasileira de Matemática 0100-3569

Similar Items